# SDR CA120801014

- Difficulty date: July 29, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: CSZ400530
- Condition: Departed
- Location: Cabin Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) CABIN WINDOW LOCATED IN THE PASSENGER SIDE DOOR, DEPARTED THE ACFT IN FLIGHT WHEN A PASSENGER, LEANED, AGAINST IT.  THIS TYPE OF WINDOW IS THE NEW, POP-OUT, STYLE WINDOW DESIGNED TO IMPROVE EGRESS IN AN EMERGENCY. THE WINDOW DID NOT CAUSE ANY DAMAGE TO THE ACFT AS IT FLEW OFF IN FLIGHT.  THERE WERE NO INJURIES AND THE ACFT LANDED SAFELY.  THIS WINDOW IS TESTED TO ENSURE IT ONLY POPS OUT WITH BETWEEN 40-70LBS OF PRESSURE APPLIED.
